American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hamed Hatami and Serguei Norine. Undecidability of linear inequalities in graph homomorphism densities. J. Amer. Math. Soc. 24 (2011) 547-565. MR 2748400.
Abstract, references, and article information   
View Article: PDF

[2] Andrei S. Rapinchuk, Yoav Segev and Gary M. Seitz. Finite quotients of the multiplicative group of a finite dimensional division algebra are solvable. J. Amer. Math. Soc. 15 (2002) 929-978. MR 1915823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander Lubotzky and Igor Pak. The product replacement algorithm and Kazhdan's property (T). J. Amer. Math. Soc. 14 (2001) 347-363. MR 1815215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hyman Bass and Ravi Kulkarni. Uniform tree lattices . J. Amer. Math. Soc. 3 (1990) 843-902. MR 1065928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1